Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 73, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 30, 2021, 4:17 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2021, 4:17 PM CDT (21:17 UTC)
- Expired
- Apr 6, 2021, 3:17 PM CDT
- In force
- 7 days
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 24 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Nashville (NAST1).
- Action stage
- 30 ft
- Minor stage
- 40 ft
- Moderate stage
- 42 ft
- Major stage
- 45 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03431500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
295
WGUS84 KOHX 302117 RRA
FLSOHX
Flood Advisory
National Weather Service Nashville TN
417 PM CDT Tue Mar 30 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Cumberland River At Nashville affecting Sumner, Wilson and
Davidson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC037-165-189-312100-
/O.NEW.KOHX.FL.Y.0073.210330T2117Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
417 PM CDT Tue Mar 30 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Cumberland River At Nashville.
* From this afternoon until further notice.
* At 3:30 PM CDT Tuesday the stage was 37.7 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue to fall this week,
but will remain above action stage through early next week.
* Impact...At 34.0 feet, Water reaches the second grassy area of the
riverfront landing and covers most of the recreation areas on the
east side of the river near Nissan Stadium.
* Impact...At 35.0 feet, Low lying areas along the river from the
I-24 bridge to the I-65 bridge are significantly inundated,
including riverfront recreation areas and access points near
Nissan Stadium. Industrial properties along the river should
monitor further increases in river levels.
* Impact...At 38.0 feet, Water reaches the third grassy area of the
riverfront landing, and is inundating other recreational and
greenway areas along the river. Water also begins to approach
industrial properties along the river on Adams St, Cement Plant
Rd, Cowan St, Cowan Ct, and Davidson St.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
Barnwell9 follow-up statements
462
WGUS84 KOHX 312059
FLSOHX
Flood Advisory
National Weather Service Nashville TN
359 PM CDT Wed Mar 31 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Sumner, Wilson and
Davidson Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC037-165-189-011500-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
359 PM CDT Wed Mar 31 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until further notice.
* At 3:30 PM CDT Wednesday the stage was 34.0 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue slowly falling this
week.
* Impact...At 32.0 feet, Further inundation of low lying areas along
the river is occurring including the riverfront landing and
receation areas near Nissan Stadium.
* Impact...At 34.0 feet, Water reaches the second grassy area of the
riverfront landing and covers most of the recreation areas on the
east side of the river near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
Barnwell591
WGUS84 KOHX 011432
FLSOHX
Flood Advisory
National Weather Service Nashville TN
932 AM CDT Thu Apr 1 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Additional information is available at www.weather.gov.
TNC037-020845-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
932 AM CDT Thu Apr 1 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until further notice.
* At 8:30 AM CDT Thursday the stage was 33.1 feet and slowly falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to rise slightly to 33.1
feet this evening, but then continue falling over the next several
days.
* Impact...At 34.0 feet, Water reaches the second grassy area of the
riverfront landing and covers most of the recreation areas on the
east side of the river near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
27336
WGUS84 KOHX 020518
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1218 AM CDT Fri Apr 2 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC037-022330-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1218 AM CDT Fri Apr 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until further notice.
* At 11:30 PM CDT Thursday the stage was 32.6 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 32.9 feet
early this morning.
* Impact...At 32.0 feet, Further inundation of low lying areas along
the river is occurring including the riverfront landing and
receation areas near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
07180
WGUS84 KOHX 022250
FLSOHX
Flood Advisory
National Weather Service Nashville TN
550 PM CDT Fri Apr 2 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC037-032000-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
550 PM CDT Fri Apr 2 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until further notice.
* At 5:30 PM CDT Friday the stage was 31.4 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue slowly falling this
weekend.
* Impact...At 32.0 feet, Further inundation of low lying areas along
the river is occurring including the riverfront landing and
receation areas near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
Barnwell560
WGUS84 KOHX 031939
FLSOHX
Flood Advisory
National Weather Service Nashville TN
239 PM CDT Sat Apr 3 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC037-041345-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
239 PM CDT Sat Apr 3 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until further notice.
* At 2:30 PM CDT Saturday the stage was 31.0 feet and steady.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to remain steady around 31 feet
for the next few days.
* Impact...At 32.0 feet, Further inundation of low lying areas along
the river is occurring including the riverfront landing and
receation areas near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
Whitehead613
WGUS84 KOHX 040426
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1126 PM CDT Sat Apr 3 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC037-051630-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-000000T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1126 PM CDT Sat Apr 3 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until further notice.
* At 10:30 PM CDT Saturday the stage was 31.0 feet and steady.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 31.2 feet
early Wednesday afternoon.
* Impact...At 32.0 feet, Further inundation of low lying areas along
the river is occurring including the riverfront landing and
receation areas near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
07844
WGUS84 KOHX 051610
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1110 AM CDT Mon Apr 5 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC037-061015-
/O.EXT.KOHX.FL.Y.0073.000000T0000Z-210408T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1110 AM CDT Mon Apr 5 2021
...The Flood Advisory is now in effect until Wednesday evening...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until Wednesday evening.
* At 10:30 AM CDT Monday the stage was 30.9 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to fall to 25.8 feet Saturday
morning.
* Impact...At 25.0 feet, The riverfront recreation areas on both
sides of the river begin to be inundated.
* Impact...At 30.0 feet, Water reaches the first grassy area of the
riverfront landing, and the access point on the east side of the
river near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
10781
WGUS84 KOHX 060921
FLSOHX
Flood Advisory
National Weather Service Nashville TN
421 AM CDT Tue Apr 6 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
Cumberland River At Dover affecting Stewart County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
TNC037-062130-
/O.CON.KOHX.FL.Y.0073.000000T0000Z-210408T0000Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Nashville.
* Until Wednesday evening.
* At 3:30 AM CDT Tuesday the stage was 30.1 feet and falling.
* Action stage is 30.0 feet.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to rise to a crest of 30.4 feet
this morning.
* Impact...At 30.0 feet, Water reaches the first grassy area of the
riverfront landing, and the access point on the east side of the
river near Nissan Stadium.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
TNC161-062130-
/O.CON.KOHX.FL.Y.0068.000000T0000Z-210407T1200Z/
/DOVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
421 AM CDT Tue Apr 6 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Cumberland River At Dover.
* Until Wednesday morning.
* At 3:30 AM CDT Tuesday the stage was 62.3 feet and falling.
* Action stage is 62.0 feet.
* Flood stage is 66.0 feet.
* Forecast...The river is expected to rise to a crest of 62.5 feet
this morning.
* Impact...At 62.0 feet, Low lying agricultural areas along the
river, adjacent tributaries, and river access points are
inundated, including River Rd between Tom Earhart Rd and the Blue
Creek Recreation Area boat ramp, Bellwood Branch Rd near Patricia
Cir, Cub Creek Cove and the Commissay Hollow Accesss point,
wildcat Creek Rd at Wildcat Creek, and Lee Hollow Rd at Dunaway
Hollow.
&&
LAT...LON 3667 8800 3665 8785 3654 8782 3646 8760
3636 8759 3640 8785
$$
07981
WGUS84 KOHX 062017
FLSOHX
Flood Advisory
National Weather Service Nashville TN
317 PM CDT Tue Apr 6 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Cumberland River At Nashville affecting Davidson County.
TNC037-062130-
/O.CAN.KOHX.FL.Y.0073.000000T0000Z-210406T2017Z/
/NAST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
317 PM CDT Tue Apr 6 2021
...The Flood Advisory for the Cumberland River At Nashville has been
cancelled...
The Flood Advisory is cancelled for
the Cumberland River At Nashville.
* At 2:30 PM CDT Tuesday the stage was 29.6 feet and falling.
* Flood stage is 40.0 feet.
* Forecast...The river is expected to continue slowly falling.
&&
LAT...LON 3613 8699 3625 8697 3624 8678 3631 8667
3622 8658 3611 8677
$$
27What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 30, 2:16 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Mar 30, 2:16 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 216 PM CDT Tue Mar 30 2021 .DISCUSSION... It was a nice spring day with mainly sunny skies, temperatures in the 70s, and south breeze to 25mph at times. Unfortunately, changes will come very quickly as a developing front approaches from the west. Deep moisture is moving up the Lower Mississippi Valley this afternoon. The moisture will surge northward then channel across Middle Tennessee tonight ahead of the advancing cold front. This will drive precipitable water values up from a meager 0.25 inch on our morning sounding to a very high 1.50 inch around midnight. The stage will be set for heavy downpours, especially late tonight (mainly 11 PM through 5 AM CDT). Models are consistent with widespread 1 to 1.5 inches, except 1.5-2 inches south. We would normally be able to handle this amount with no problem, but since soils are saturated over much of the area, we are concerned about localized flash flooding late tonight where the heavier downpours occur. Most of our main rivers are falling now. The additional rain will not cause any new spikes in river levels, but it may act to slow the rate of fall. Small creeks may still be impacted briefly by local flash flooding tonight. Generally, we think the impacts tonight will be much less than the weekend event, and flash flooding will be the greatest threat for areas already experiencing high water levels or poor drainage. Regarding severe potential, it looks very low. Wind profiles would support strong cell potential, but cape is really lacking. So, although one or 2 spots may pick up a brief wind gust, not expecting much in the severe department overnight. After the front passes (around 4 AM northwest to 10 AM Plateau), rainfall will become lighter, but showers may linger on and off through much of the day. Gusty northwest winds will bring colder air, so temperatures will not recover much if any through the day. As colder and dry air moves in Wednesday night, temps will continue to drop. Many areas are expected to reach freezing by daybreak Thursday. Northwest winds will limit frost development Thursday morning. We are more concerned about Thursday night into Friday morning when a widespread hard freeze is expected. look for frost/freeze headlines to begin on Wednesday after we get through this flooding potential. Looking ahead, I am sure we will all welcome an extended period of dry weather with a warming trend expected through at least Tuesday. && .AVIATION... 18Z TAF DISCUSSION. Breezy south winds will continue today, but skies should remain VFR until at least 06z. Expect low clouds to increase later this evening as showers approach from the west. MVFR to IFR cigs expected from 06z to around 13z with occasional reduced visibilities as storms and showers pass over terminals. Winds will stay gusty but turn out of the northwest Wednesday morning. Drier air behind the front will allow for cigs to improve to VFR conditions throughout the morning. && .PRELIMINARY POINT TEMPS/POPS... Nashville 50 53 32 52 27 / 100 100 10 0 0 Clarksville 45 51 30 49 24 / 100 80 10 0 0 Crossville 56 62 28 45 22 / 100 100 30 0 0 Columbia 52 52 30 51 25 / 100 100 10 0 0 Lawrenceburg 54 55 31 50 25 / 100 100 10 0 0 Waverly 45 52 30 51 26 / 100 80 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 7 PM CDT this evening through Wednesday morning for Bedford-Cannon-Cheatham-Clay-Coffee-Cumberland- Davidson-De Kalb-Dickson-Fentress-Giles-Grundy-Hickman-Houston- Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury-Montgomery- Overton-Perry-Pickett-Putnam-Robertson-Rutherford-Smith-Stewart- Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......13 AVIATION........11
Hazardous weather outlook, Mar 30, 5:06 AM CDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 506 AM CDT Tue Mar 30 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-311015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 506 AM CDT Tue Mar 30 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Flooding along many rivers and streams is ongoing as a result of weekend rainfall event. Some strong to severe thunderstorms may be possible for locations approaching central and western portions of Tennessee River Valley Region tonight. Main concern will be damaging winds. A flash flood watch is in effect for all of middle Tennessee starting this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Several river and stream levels will remain elevated through at least midweek, some continuing through Sunday...with some warnings and advisories continuing also. Some strong to severe thunderstorms may be possible for locations approaching central and western portions of Tennessee River Valley Region through early Wednesday morning. Main concern will be damaging winds. A flash flood watch is in effect for all of Middle Tennessee through Wednesday evening. With already significant saturated ground conditions, 1 to 2 inches...with locally higher amounts around 3 inches...of rainfall possible. Rainfall will cause excess runoff and localized flash flooding, including adding additional water level rises on already elevated area rivers and creeks. It is expected to turn colder late week with several frosty nights. A widespread freeze is expected Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 12
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:07 PM CDT | River Flood Warning | OHX | Hickman | 68 hr |
| Mar 30, 6:12 AM CDT | River Flood Advisory | OHX | Cheatham | 7 hr |
| Mar 30, 6:44 AM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 46 hr |
| Mar 30, 9:45 AM CDT | River Flood Advisory | OHX | Stewart | 7 days |
| Mar 30, 3:48 PM CDT | River Flood Advisory | OHX | Humphreys, Perry | 37 hr |
| Mar 30, 3:55 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 21 days |
| Mar 30, 4:02 PM CDT | River Flood Advisory | OHX | Davidson | 18 hr |
| Mar 30, 4:06 PM CDT | River Flood Advisory | OHX | Davidson | 19 hr |
| Mar 30, 6:06 PM CDT | River Flood Advisory | OHX | Davidson, Sumner, Wilson | 21 days |
| Mar 30, 6:13 PM CDT | River Flood Advisory | OHX | Davidson | 3 days |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.